MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION ACQUIRE PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00552400
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an acquire pulmonary olympus 25ga was used during an endobronchial ultrasound procedure performed on an unknown date.During the procedure the needle somehow was faulty and even though they tested before hand, during the procedure the needle would not advance through the sheath.It was reported that the patient was sedated when the event occurred and there was no scheduled date to compete the procedure.The procedure was cancelled due to unavailability of replacement device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate on the date that the manufacturer became aware of the event.Premarket / 510(k) #: k163248, k151895.Impact code: (b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
ACQUIRE PULMONARY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13655939
Report Number3005099803-2022-00765
Device Sequence Number5974063
Product Code EOQ
UDI-Device Identifier08714729986249
UDI-Public08714729986249
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00552400
Device Catalogue Number5240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown